See Alike in...

Alike App

Browser

kiki1971

65d

I've just increased zoloft from 50 to 75 and really struggling with the fatigue and anxiety it's caused, I'm thinking maybe I need to go back down to 50, I can't operate like this it's been 2 weeks and it wasn't as bad as this when I first started, Anyone had similar or advice please 😅

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user shared that Zoloft has been kind of weird for them in any of the ~in between~ time, like switching doses or something. It's pretty annoying but it has leveled out for them. They suggested talking to your psychiatrist as changing the dose of another med helped the Zoloft calm itself. Another user suggested calling whoever prescribed the medication change. He or she can then let you know if what you are feeling is normal. It may be that you need to have a change in your medication or the things you're feeling are a normal reaction that will subside quickly.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion